American Journal of Applied Sciences

A Note on the Bivariate Lagrange Interpolation Polynomials

Dan Bărbosu

DOI : 10.3844/ajassp.2008.1750.1753

American Journal of Applied Sciences

Volume 5, Issue 12

Pages 1750-1753

Abstract

The focus of the research is to obtain reccurence formulas for the bivariate Lagrange interpolation polynomials, similar to the reccurence formulas verified by the univariate Lagrange interpolation polynomials.

Copyright

© 2008 Dan Bărbosu. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.